Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 7, Pages 1267–1276 (Mi zvmmf9604)  

This article is cited in 3 scientific papers (total in 3 papers)

On the asymptotics of the solution to a singularly perturbed system of first-order partial differential equations with small nonlinearity in the critical case

A. V. Nesterov

Russian State University of Trade and Economics, Moscow

Abstract: A complete asymptotic expansion of the solution to an initial value problem for a singularly perturbed system of hyperbolic equations is constructed and justified. A specific feature of the problem is that its solution has a wavelet zone in a neighborhood of which the asymptotics is described by a parabolic equation.

Key words: initial value problems, singular perturbations, Cauchy problem, hyperbolic systems of equations, asymptotic representation of solutions, parabolic layer

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:7, 1035–1043

Bibliographic databases:

UDC: 519.63
Received: 14.04.2010
Revised: 15.12.2011
Language:

Citation: A. V. Nesterov, “On the asymptotics of the solution to a singularly perturbed system of first-order partial differential equations with small nonlinearity in the critical case”, Zh. Vychisl. Mat. Mat. Fiz., 52:7 (2012), 1267–1276; Comput. Math. Math. Phys., 52:7 (2012), 1035–1043

Citation in format AMSBIB
\Bibitem{Nes12}
\by A.~V.~Nesterov
\paper On the asymptotics of the solution to a singularly perturbed system of first-order partial differential equations with small nonlinearity in the critical case
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 7
\pages 1267--1276
\mathnet{http://mi.mathnet.ru/zvmmf9604}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3245221}
\elib{https://elibrary.ru/item.asp?id=17780692}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 7
\pages 1035--1043
\crossref{https://doi.org/10.1134/S0965542512070093}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000306858900006}
\elib{https://elibrary.ru/item.asp?id=20475816}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84864398640}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9604
  • http://mi.mathnet.ru/eng/zvmmf/v52/i7/p1267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Pavlyuk, A. V. Nesterov, “On the asymptotics of the solution to a singularly perturbed hyperbolic system of equations with several spatial variables in the critical case”, Comput. Math. Math. Phys., 54:3 (2014), 462–473  mathnet  crossref  crossref  isi  elib  elib
    2. A. V. Zaborskii, A. V. Nesterov, “Asimptoticheskoe razlozhenie resheniya singulyarno vozmuschennogo differentsialno-operatornogo uravneniya v kriticheskom sluchae”, Matem. modelirovanie, 26:4 (2014), 65–79  mathnet  elib
    3. A. V. Nesterov, “Ob asimptotike resheniya zadachi Koshi dlya singulyarno vozmuschennoi sistemy uravnenii perenosa s maloi nelineinoi diffuziei”, Materialy Voronezhskoi vesennei matematicheskoi shkoly ЂSovremennye metody teorii kraevykh zadach. Pontryaginskie chteniyaЦXXXї. Voronezh, 3Ц9 maya 2019 g. Chast 3, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 192, VINITI RAN, M., 2021, 84–93  mathnet  crossref
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:149
    Full text:44
    References:24
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021